You are here

Robbins Prizes

The David P. Robbins Prize, established in 2005, is given to the author or authors of an outstanding paper in algebra, combinatorics, or discrete mathematics. Papers are judged on quality of research, clarity of exposition, and accessibility to undergraduates. The paper must have been published within six years of the presentation of the prize, and must be written in English. The prize is $5,000, together with a certificate and a citation prepared by the Selection Committee. In the event of joint authors, the prize is divided equally.

Recipents in 2014

Frederick V. Henle and James M. Henle
Squaring the plane
The American Mathematical Monthly, vol. 115, January 2008, pp. 3-12

Recipients in 2011

Mike Patterson, Yuval Peres, Mikkel Thorup, Peter Winkler, and Uri Zwick for both
Overhang
The American Mathematical Monthly, vol. 116, January 2009, pp. 19-44
and
Maximum Overhang
The American Mathematical Monthly, vol. 116, November 2009, pp. 763-787

Recipient in 2008

Neil J.A. Sloane
The on-line encyclopedia of integer sequences
Notices of the American Mathematical Society, vol. 50, 2003, pp. 912-915

Dummy View - NOT TO BE DELETED